MathSciNet Relay Station
MathSciNet bibliographic data
MR2379790 05E10 (05B20 15A03)
Chen, William Y. C.; Yang, Arthur L. B. Stanley's zrank conjecture on skew partitions. Trans. Amer. Math. Soc. 360 (2008), no. 6, 3121–3131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement